New Posts New Posts RSS Feed - Swelling in Feet/Ankle post Taxol
  FAQ FAQ  Forum Search   Events   Register Register  Login Login

Swelling in Feet/Ankle post Taxol

 Post Reply Post Reply
Author
archanapc View Drop Down
Newbie
Newbie
Avatar

Joined: Aug 29 2018
Status: Offline
Points: 15
Post Options Post Options   Thanks (0) Thanks(0)   Quote archanapc Quote  Post ReplyReply Direct Link To This Post Topic: Swelling in Feet/Ankle post Taxol
    Posted: Mar 20 2019 at 11:28pm
Hi all,

I just finished my 16 chemo sessions (4 AC + 12 Taxol). After my 8th taxol dose I started noticing swelling in both my feet and it just got worse with every dose. I got my last dose of Taxol on March 8th and the swelling is still there. It is better in the mornings, but throughout the day its keeps on getting worse, my ankles have vanished and I can literally feel my calves getting tighter as the day progresses. I spoke to my onco and he said it is a side effect from Taxol and should go away in a month or so. I have already lost 4 nails and all the swelling in my feet makes walking difficult and painful. Did anyone else experience this post Taxol? Ouch


Edited by archanapc - Mar 20 2019 at 11:31pm
Back to Top
Millsju View Drop Down
Newbie
Newbie
Avatar

Joined: May 08 2018
Location: Idaho
Status: Offline
Points: 7
Post Options Post Options   Thanks (1) Thanks(1)   Quote Millsju Quote  Post ReplyReply Direct Link To This Post Posted: Mar 27 2019 at 7:14pm
I am still experiencing it along with neuropathy and I have been off chemo since 10/05/2018.
Back to Top
 Post Reply Post Reply
  Share Topic   

Forum Jump Forum Permissions View Drop Down

Forum Software by Web Wiz Forums® version 12.01
Copyright ©2001-2018 Web Wiz Ltd.